# SDR CALA9901260

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN MID CARGO PIT LEFT CEILING SUPPORT AT STA 731, LBL 24.  THE CRACK WAS STOP DRILLED IAW SRM 53-01, FIGURE 2.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-3, AND 53-10, FIGURE 2.
